Francisco Marcellán
Francisco Marcellán
Profesor de Matematicas. Universidad Carlos III de Madrid
Bestätigte E-Mail-Adresse bei ing.uc3m.es
TitelZitiert vonJahr
Orthogonal polynomials on Sobolev spaces: old and new directions
F Marcellán, M Alfaro, ML Rezola
Journal of Computational and Applied Mathematics 48 (1-2), 113-131, 1993
1481993
Classical orthogonal polynomials: a functional approach
F Marcellán, A Branquinho, J Petronilho
Acta Applicandae Mathematica 34 (3), 283-303, 1994
1371994
On orthogonal polynomials of Sobolev type: algebraic properties and zeros
M Alfaro, F Marcellán, ML Rezola, A Ronveaux
SIAM journal on mathematical analysis 23 (3), 737-757, 1992
1031992
Darboux transformation and perturbation of linear functionals
MI Bueno, F Marcellán
Linear Algebra and its Applications 384, 215-242, 2004
992004
Sur l'adjonction d'une masse de Dirac à une forme régulière et semi-classique
F Marcellán, P Maroni
Annali di matematica pura ed applicata 162 (1), 1-22, 1992
991992
Relative asymptotics for polynomials orthogonal with respect to a discrete Sobolev inner product
G López, F Marcellán, W Van Assche
Constructive Approximation 11 (1), 107-137, 1995
921995
On Sobolev orthogonal polynomials
F Marcellán, Y Xu
Expositiones Mathematicae 33 (3), 308-352, 2015
832015
On recurrence relations for Sobolev orthogonal polynomials
WD Evans, LL Littlejohn, F Marcellan, C Markett, A Ronveaux
SIAM journal on mathematical analysis 26 (2), 446-467, 1995
781995
On orthogonal polynomials with perturbed recurrence relations
F Marcellán, JS Dehesa, A Ronveaux
Journal of Computational and Applied Mathematics 30 (2), 203-212, 1990
781990
On a class of polynomials orthogonal with respect to a discrete Sobolev inner product
F Marcellán, A Ronveaux
Indagationes Mathematicae 1 (4), 451-464, 1990
771990
Relative asymptotics for orthogonal polynomials with a Sobolev inner product
F Marcellán, W Vanassche
Journal of approximation theory 72 (2), 193-209, 1993
751993
Orthogonal polynomials and special functions: computation and applications
F Marcellán
Springer Science & Business Media, 2006
652006
On the q-polynomials: a distributional study
JC Medem, R Álvarez-Nodarse, F Marcellán
Journal of Computational and Applied Mathematics 135 (2), 157-196, 2001
652001
A distributional study of discrete classical orthogonal polynomials
AG García, F Marcellán, L Salto
Journal of computational and applied mathematics 57 (1-2), 147-162, 1995
631995
AN ANALOG OF THE CHRISTOFFEL FORMULA FOR POLYNOMIAL MODIFICATION OF A MEASURE ON THE UNIT-CIRCLE
E Godoy, F Marcellán
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 5 (1), 1-12, 1991
631991
Orthogonal polynomials and rational modifications of measures
E Godoy, F Marcellán
Canadian journal of mathematics 45 (5), 930-943, 1993
601993
Orthogonal polynomials and coherent pairs: the classical case
F Marcellán, J Petronilho
Indagationes Mathematicae 6 (3), 287-307, 1995
571995
Asymptotics and zeros of Sobolev orthogonal polynomials on unbounded supports
F Marcellán, JJM Balcázar
Acta Applicandae Mathematica 94 (2), 163-192, 2006
532006
Asymptotic and interlacing properties of zeros of exceptional Jacobi and Laguerre polynomials
D Gómez-Ullate, F Marcellán, R Milson
Journal of Mathematical Analysis and Applications 399 (2), 480-495, 2013
522013
On a class of matrix orthogonal polynomials on the real line
F Marcellán, G Sansigre
Linear algebra and its applications 181, 97-109, 1993
501993
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20